Fixed point theorems for a new class of nonexpansive mappings

Rajendra Pant, Rahul Shukla

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We consider a new class of nonlinear mappings that generalizes two well-known classes of nonexpansive type mappings and extends some other classes of mappings. We present some existence and convergence results for this class of mappings. Some illustrative examples presented herein show the generality of the obtained results.

Original languageEnglish
Pages (from-to)377-390
Number of pages14
JournalApplied General Topology
Volume23
Issue number2
DOIs
Publication statusPublished - 3 Oct 2022
Externally publishedYes

Keywords

  • Opial property
  • condition (C)
  • α-nonexpansive

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint

Dive into the research topics of 'Fixed point theorems for a new class of nonexpansive mappings'. Together they form a unique fingerprint.

Cite this